# SDR CALA2017100903538

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N5158
- Condition: Cracked
- Location: Bs 562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FOUND FLOORBEAM STABILIZATION STRAP CRACKED AT BS 562, LBL 45.  ACCOMPLISHED A REPAIR IAW 53-00-51, REPAIR 13, FIG 201, DETAIL IV.
